RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 3(237), Pages 157–169 (Mi umn2373)  

This article is cited in 3 scientific papers (total in 3 papers)

On convergence of uniform approximations of continuous functions

E. A. Asarin


Full text: PDF file (728 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1984, 39:3, 179–193

Bibliographic databases:

UDC: 517.24
MSC: 40A30, 68Q30, 54E45
Received: 18.10.1983

Citation: E. A. Asarin, “On convergence of uniform approximations of continuous functions”, Uspekhi Mat. Nauk, 39:3(237) (1984), 157–169; Russian Math. Surveys, 39:3 (1984), 179–193

Citation in format AMSBIB
\Bibitem{Asa84}
\by E.~A.~Asarin
\paper On~convergence of~uniform approximations of~continuous functions
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 3(237)
\pages 157--169
\mathnet{http://mi.mathnet.ru/umn2373}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=747793}
\zmath{https://zbmath.org/?q=an:0566.41034|0609.41021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39..179A}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 3
\pages 179--193
\crossref{https://doi.org/10.1070/RM1984v039n03ABEH003165}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AHM6000004}


Linking options:
  • http://mi.mathnet.ru/eng/umn2373
  • http://mi.mathnet.ru/eng/umn/v39/i3/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. M. Ablaev, S. G. Ablaeva, “Problema superpozitsii nepreryvnykh funktsii. Kommunikatsionnyi podkhod.”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 150, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2008, 5–18  mathnet  zmath
    2. C Bonanno, J-R Chazottes, P Collet, “Estimates of Kolmogorov complexity in approximating Cantor sets”, Nonlinearity, 24:2 (2011), 459  crossref
    3. Ya. V. Vegner, S. B. Gashkov, “Complexity of Approximate Realizations of Lipschitz Functions by Schemes in Continuous Bases”, Math. Notes, 92:1 (2012), 23–38  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:356
    Full text:137
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019